# SDR AALA201810239032

- Difficulty date: October 18, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 10,086 hours, 3,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED AN OPERATIONAL TEST WITH BATTERY , AND POWER SUPPLY UNIT 14WL MIRROR FAULT.  REPLACED THE POWER SUPPLY AND AFTER MDCU EMERGENCY LIGHTS TEST PAGE 19/20 OF PS, TESTED OK.
